# SDR DALA2020010980117

- Difficulty date: December 7, 2019
- Submitted: January 9, 2020
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 59406712
- Part serial: 00193
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: TAB DAMAGED, CORNER DAMAGED, BEARING DAMAGE  CA: REPAIRED PER MD 90 SRM 55-21-01 VOL 1 PARA 11,CMM 27-30-25 REPAIR8-1 / WEIGHT:4.52 LBS
